# SDR SIMA20180106001

- Difficulty date: January 6, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 34,617 hours, 30,163 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 0341
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, A NR 2 BLEED FAIL ACTIVATED ON EICAS.  AN ABORT WAS INITIATED AT 80KTS.    REMOVED AND REPLACED PRESURE SWITCH IAW AMM 36-11-07 AND E2 REGULATOR VALVE IAW AMM 36-11-05  OPS CHECKED GOOD.
